# SDR 2008FA0000552

- Difficulty date: May 21, 2008
- Submitted: August 14, 2008
- Operation: General aviation
- Aircraft: N484JC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258644
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SA7670024001
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDR FLEXABLE LINE TO RT MLG DOOR ACTUATOR RUPTURED DURING FLIGHT.  LOSS OF FLUID CAVITATED RT AND LT ENGINE DRIVE HYDR PUMPS. LINE RUPTURED IN  SIDEWALL NEAR SWAGED END FITTING FOR CONNECTOR.  PRESSURE IS 3000 PSI CONSTANT.  NO LANDING GEAR ACTUATION WAS IN PROCESS. SUSPECT MFG DEFECT. AC MFG NOTIFIED.  THIS IS FIRST INSTANCE OF THIS FOR THS AC.  LT MLG DOOR HYDR LINE RUPTURED 2 MONTHS BEFORE IN THE SAME EXACT WAY AND CAUSED THE SAME DAMAGE.  MFG NOTIFIED AGAIN.
